# SDR ASAA2024011747563

- Difficulty date: January 17, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64301
- Aircraft time: 18,585 hours, 5,834 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A750619
- Part serial: UNK
- Condition: Corroded
- Location: Bs 727i Lbl 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR RAIL SPLICE STA 727I, LBL3.0 HAS CORROSION. GROUNDED - YES. REMOVED CORROSION ON FLOOR RAIL SPLICE STA. 727I LBL3.0 ORIGINAL MAT .080 MAT REMOVED .010,REMAINING .070,FOUND OUT OF LIMITS , REMOVED CARGO FLOOR RAIL SPLICE, LOCATED AND DRILLED NEW SPLICE, P/N 146A7506.19 PO 1080182.1, INSTALLED SPLICE IAW B737-900 SRM 53-00-55-1A-2, B737-900 SRM 51-40-02, BAC DWG 146A7503 REV:A TOOLOMG T8224K CAL DUE 25OCT24.
